Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Face, hands, and feet tingles whenever moving head and feeling of passing out. What could be the reason?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 634 Questions
Whenever I move my head my face, hands, and feet tingle as though I am going to pass out. It passes within a few seconds but happens every time I move my head in any direction. Happened a few months ago for a week than stopped. Has been happening again now for a week.
Posted Sat, 29 Jun 2013 in Brain and Spine
Answered by Dr. Payman Hajiazim 1 hour later
Hi there, thanks for asking. That could be related to a condition named as benign positional vertigo. It may follow following an ear infection or some other situations and it may recur after some weeks. Fortunately, it benign and self limiting most of the time. The point that it is triggered by head movements, makes this diagnosis more likely. There is a maneuver that can help the middle ear to regain its function in this situation. You can ask your doctor about it.
However, If if there are accompanied with tinnitus and hearing impairment then you should think of meniere's disease. I hope that it is not the case for you and I think it is not. Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor